MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 8.5" (22 cm) Appx 0.67 ml, Pressure Infusion (400psig) Ext Set, 2 MicroClave®; Stopcock, i.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 8.5" (22 cm) Appx 0.67 ml, Pressure Infusion (400psig) Ext Set, 2 MicroClave®; Stopcock, i.V. Set
Catalog Number MC330470
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
8.5" (22 cm) Appx 0.67 ml, Pressure Infusion (400psig) Ext Set, 2 MicroClave®
Common Device Name
Stopcock, i.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50252304
Report Number9617594-2026-01063
Device Sequence Number18629758
Product Code FMG
UDI-Device Identifier00887709089877
UDI-Public(01)00887709089877(17)310201(10)14892604
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330470
Device Lot Number14892604
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown